# SDR P5CA2021070700256

- Difficulty date: July 6, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,439 hours, 22,405 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CGO BACKUP EICAS MSG ON AIPT, RAN QRH MEASSAGE AND NO ASSOCIATED "FAULT" LIGHT ON OVERHEAD PANEL CLEARED ON ITS OWN.( NO FAULT PRESENT AT THIS TIME FIM 21-61 TREE 922. NO FURTHER ISSUE. OPS CKS OK ON GROUND. )
